# SDR SIMA20160210002

- Difficulty date: February 10, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 38,785 hours, 35,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 2 OVERHEAD EMER LIGHT INOPERATIVE.  R & R NR 2 OVERHEAD EMER LIGHT IAW AMM 33-50-08.  OPERATIONS CHECKED GOOD.
